Volume 32,Issue 6,2012 Table of Contents

   
Other Issues:  
  

目录

A Unified Approach to Generalized Stirling Functions
  Tianxiao HE
  2012,32(6):631-640 [Abstract(1945)]  [View PDF 179.95 K (2792)]
  
Plane Graphs with Maximum Degree 5 Are 11-Linear-Colorable
  Kan WANG and Weifan WANG
  2012,32(6):641-653 [Abstract(1783)]  [View PDF 143.27 K (1781)]
  
A Nonlinear Expression for Fibonacci Numbers and Its Consequences
  Leetsch C. HSU
  2012,32(6):654-658 [Abstract(1430)]  [View PDF 88.53 K (2206)]
  
The Least Eigenvalue of Graphs
  Guidong YU,Yizheng FAN and Yi WANG
  2012,32(6):659-665 [Abstract(1525)]  [View PDF 128.75 K (2499)]
  
Spectral Characterization of Generalized Cocktail-Party Graphs
  Jianfeng WANG and Qiongxiang HUANG
  2012,32(6):666-672 [Abstract(1586)]  [View PDF 127.53 K (2757)]
  
On the Congruence $\sigma(n)\equiv 1\pmod n$
  Min TANG and Meng LI
  2012,32(6):673-676 [Abstract(1526)]  [View PDF 95.33 K (1391)]
  
Congruences on Zappa-Sz\'{e}p Products of Semilattices with An Identity and Groups
  Jiangping XIAO and Yonghua LI
  2012,32(6):677-686 [Abstract(1589)]  [View PDF 130.51 K (1386)]
  
Hyper Order of Solutions of Higher Order L. D. E. with Coefficients Being Lacunary Series
  Ji TU,Jie JIANG and Xiumin ZHENG
  2012,32(6):687-693 [Abstract(1559)]  [View PDF 121.20 K (1448)]
  
Cauchy Integral Formulae in $\mathbb{R}^n$
  Yafang GONG
  2012,32(6):694-698 [Abstract(1437)]  [View PDF 115.39 K (1230)]
  
Global Weakly Discontinuous Solutions for Inhomogeneous Quasilinear Hyperbolic Systems with Characteristics with Constant Multiplicity
  Fei GUO
  2012,32(6):699-714 [Abstract(1652)]  [View PDF 164.35 K (1661)]
  
The Second Critical Exponent for a Fast Diffusion Equation with Potential
  Chunxiao YANG,Jin'ge YANG and Sining ZHENG
  2012,32(6):715-722 [Abstract(1649)]  [View PDF 148.64 K (1865)]
  
Complete Moment Convergence for Weighted Sums of Arrays of Rowwise NA Random Variables
  Dehua QIU and Pingyan CHEN
  2012,32(6):723-734 [Abstract(1422)]  [View PDF 133.92 K (1444)]
  
A New Algorithm for MLE with Interval Censored Data
  Conghua CHENG and Jinyuan CHEN
  2012,32(6):735-742 [Abstract(1359)]  [View PDF 145.83 K (3534)]
  
Gradient Estimates for a Nonlinear Heat Equation on Compact Riemannian Manifold
  Xinrong JIANG and Caisheng LIAO
  2012,32(6):743-753 [Abstract(1935)]  [View PDF 144.31 K (2317)]